# SDR SWAA2015101444883

- Difficulty date: October 8, 2015
- Submitted: October 15, 2015
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 27,970 hours, 16,466 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER INTERNAL RIB & T CHORD CRACKED AT STAB STATION 92.7, 10" AFT OF FRONT SPAR.  REPAIRED RIB IAW SRM.
